Singular points of systems with shocks
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1613-1615
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a18,
author = {G. M. Amatova},
title = {Singular points of systems with shocks},
journal = {Differencialʹnye uravneni\^a},
pages = {1613--1615},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a18/}
}
G. M. Amatova. Singular points of systems with shocks. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1613-1615. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a18/